# SDR ASAA2022120441042

- Difficulty date: December 4, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,950 hours, 17,363 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002496
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 58,985 hours, 17,374 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO PFD HAS NO VSPD AND MAP DISPLAYS MAP UNABLE TO ENGAGE LNAV/VNAV. OPS NORM ON FMC 1. GROUNDED - YES. PERFORMED FMCS BITE PER B737-800 FIM 34-61 TASK 801 AND ON R/H FMC HAD ARINC FAULT. FIM 34-61 TASK 837 STATES FMC WITH ARINC FAULT HAS HARDWARE FAULT. REMOVED AND REPLACED R/H FMC PER B737-800 AMM 34-61-02. PERFORMED GOOD SOFTWARE CROSSLOAD, INPUT OF PERFORMANCE FACTORS, AND GOOD OPS TEST PER AMM 34-61-02-400-801.
